# SDR DALA2019022651233

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 73,549 hours, 22,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Frozen
- Location: L3 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 DOOR 3L WILL NOT DISARM. CORRECTIVE ACTION APPLIED HEAT TO DOOR MECHANISM UNTHAWED, (5740405)
